# SDR V0XD201402040007

- Difficulty date: February 4, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,802 hours, 20,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED ON LT SIDE ABOVE FWD CARGO DOOR BETWEEN FS 549 - 565.  REPAIRED WITH DOUBLER IAW REO 670-53-31-311 DATED 2014-02-03.
